# SDR AALA202404028270

- Difficulty date: December 19, 2023
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: D5348004121101
- Condition: Cracked
- Location: Frm 68 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SEAL DEPRESSOR AT RIGHT AFT PASEENGER / CREW DOOR CUTOUT AT FR 68 AND S8R. REPLACED SEAL DEPRESSOR PER PER SRM 51-42-11.
